MAUDE Adverse Event Report: ARTHREX, INC. DRL PIN,ACL T-ROPE CLOSED EYELET,4MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRL PIN,ACL T-ROPE CLOSED EYELET,4MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/11/2025, it was reported by a sales representative via (b)(4) that an ar-1595tc drill pin is damaged.The tip of the pin broke off while being drilled into a femur and became stuck.It was retrieved with a grasper and no metal was left in the patient.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to excessive force being used to pry and leverage the device.

Brand Name
DRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21447897
Report Number1220246-2025-00631
Device Sequence Number20622639
Product Code LXH
UDI-Device Identifier00888867019904
UDI-Public(01)00888867019904(11)241209(17)291130(10)15358958
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Device Catalogue NumberAR-1595TC
Device Lot Number15358958
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown